# SDR ASAA2022082140022

- Difficulty date: August 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK FAILED CAPACITY CHECK FOR AFT GALLEY AND AFT CABIN LH BIN LIGHTS. GROUNDED - YES. REMOVED AND REPLACED 4 EA POWER SUPPLY/ BATTERY PACKS M1672, M1673, M1676, AND M1694 IAW B737-800 AMM 33-51-06-960-806 EMERGENCY LIGHTS IN AFT GALLEY AND AFT CABIN TEST GOOD.
